# SDR DALA14007659210

- Difficulty date: February 2, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Longeron 29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGERON 29L END FITTING, BS 1395 IS CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND INSTALLED NEW FITTING IAW SRM 51-10-05 AND DWG 5936667, REV CD.
